# SDR UIEA2018010800039

- Difficulty date: January 4, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 85,559 hours, 22,198 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Connector
- Condition: Damaged
- Location: Pack Controller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP EICAS MESSAGE ILLUMINATED IN FLIGHT.   PINNED THE NR 6 LEFT PACK CONTROL CONNECTOR D4288P IAW SWPM 20-60-00,  OPS CHECKED NORMAL IAW AMM 21-53-04.
